MathSciNet Relay Station
MathSciNet bibliographic data
MR2029772 82B03
Nivanen, L.; Le Méhauté, A.; Wang, Q. A. Generalized algebra within a nonextensive statistics. Rep. Math. Phys. 52 (2003), no. 3, 437–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement